Took 1mg of Propecia - BaldTruthTalk.com
+ Reply to Thread
Page 1 of 2 1 2 LastLast
Results 1 to 10 of 11
  1. #1
    Junior Member
    Join Date
    Aug 2012
    Posts
    7

    Default Took 1mg of Propecia

    Hi guys,

    Been reading this forum for a few months now when I noticed my hairline started receding at the temples. For a 19 year old, this absolutely tore me up. To be honest, the recession isn't even that bad and I'm probably just a NW2, but the difference in hairline from a year ago until now was enough to get me worried.

    Anyway, so recently I went to a dermatologist and got given a prescription to Propecia. He first ordered blood tests to check that everything was in order, and they came back fine.

    So about 3 days ago now I took my first tablet and it wasn't long after that where I realised I was experiencing sides. I have been unable to maintain an erection and getting it up has been hard as well, it seems to only go to 70% if i'm lucky. My libido also took a massive hit as well.

    Now in all honesty, I didn't think one tablet would have such an effect on me. It's not really getting me down or anything, I'm actually fine in that sense. But I was wondering is it normal for people to experience sides only after one tablet? and how long is it before these sides normally settle down?

    I only really planned on being on propecia for a year as I'm moving overseas and didn't want to come back with significantly less hair, which might not even happen. I really don't have that much of an issue with going Bald, I just don't want it to be in the next year.

    Cheers.

  2. #2
    Senior Member
    Join Date
    Oct 2011
    Location
    Wisconsin
    Posts
    595

    Default

    You would have had to have an exceptionally low DHT level to begin with, which would have probably manifested itself otherwise.


    In other words, this is likely psychosomatic.

  3. #3
    Junior Member
    Join Date
    Aug 2012
    Posts
    7

    Default

    Quote Originally Posted by NotBelievingIt View Post
    You would have had to have an exceptionally low DHT level to begin with, which would have probably manifested itself otherwise.


    In other words, this is likely psychosomatic.
    See I thought it was psychosomatic as well. But it's weird because I never worried about the sides and the only reason I noticed it was coming to masturbate and realising I felt nothing. Couldn't get it up without trying way too hard, which is very unusual for me considering I could normally go up to 4 times a day. I suppose a good way to describe it is trying to go again 30 seconds after ejaculating, you don't want it, your penis doesn't want it, it just felt really insensitive.

    I don't know, it could be psychosomatic, but it feels like it's not.

  4. #4
    Senior Member dex89's Avatar
    Join Date
    Jul 2012
    Location
    Orange County, CA
    Posts
    801

    Default

    You should stick threw it, I had a similar problem but I was still able to have sex with my ex cause I made it go up, mentally and by jerking it(sorry:/). It lasted up to 2-4 months. After that, I got horny 24/7, like a normal average male. I actually believe my penis grew about a half or full inch.(no joke) I get complements and positive complains if you know what I mean, during sex.

    Good luck

  5. #5
    Junior Member
    Join Date
    Aug 2012
    Posts
    7

    Default

    Quote Originally Posted by dex89 View Post
    You should stick threw it, I had a similar problem but I was still able to have sex with my ex cause I made it go up, mentally and by jerking it(sorry:/). It lasted up to 2-4 months. After that, I got horny 24/7, like a normal average male. I actually believe my penis grew about a half or full inch.(no joke) I get complements and positive complains if you know what I mean, during sex.

    Good luck
    Cheers mate. Yeah I hear many people who get it back soon after starting. Thing is, I kind of want to be going at full speed for the next few weeks as I'm planning to do a contiki around Europe

    So I'm thinking of staying off it until the tour is over and then maybe weaning onto it.

  6. #6
    Senior Member dex89's Avatar
    Join Date
    Jul 2012
    Location
    Orange County, CA
    Posts
    801

    Default

    Quote Originally Posted by mjj View Post
    Cheers mate. Yeah I hear many people who get it back soon after starting. Thing is, I kind of want to be going at full speed for the next few weeks as I'm planning to do a contiki around Europe

    So I'm thinking of staying off it until the tour is over and then maybe weaning onto it.
    hmmm try one of those viagra pills or natural erection pills, do some research on that. Lol anyways, have fun brotha.

  7. #7
    Senior Member
    Join Date
    Jul 2012
    Location
    Canada
    Posts
    1,271

    Default

    Bro, a lower dose inhibits the same amount of DHT. I would encourage taking 1/4 or 1/2 of a pill days apart, at least to start off. I'm waiting for someone on here to give me a reason otherwise. I'm 19 and planning on starting soon at a low dose. I don't want to explain why it is a good idea to start low again, so here is a thread that will give you some insight --- > http://www.baldtruthtalk.com/showthread.php?t=9343

    Good luck

  8. #8
    Junior Member
    Join Date
    Aug 2012
    Posts
    7

    Default

    Hey guys, cheers for the advice. To be honest. I'm into my third day after i initially took my pill and I reckon im back to about 90%. So I think I'm definitely just going to wait until after Ive finished my holiday and then ease my way into it by taking lower doses EOD and then build my way in. I can't imagine how much of an impact a little tablet has on your bodys hormone levels, but thats what we want it to do I suppose.

  9. #9
    Junior Member
    Join Date
    Jul 2012
    Posts
    1

    Default

    I am also 19 and happened to me too. I took one and experienced side effects, never took it again!

  10. #10
    Junior Member
    Join Date
    Aug 2012
    Posts
    7

    Default

    Quote Originally Posted by mando View Post
    I am also 19 and happened to me too. I took one and experienced side effects, never took it again!
    I never really got worried though. I honestly think sides were going to be expected. Generally whenever you expose your body to a foreign chemical it always has its strongest effect at the start when your body cannot acclimatize to it. Think about it. Alcohol is a good example, the first time you drink your body cannot handle it but then over time you develop an increasing tolerance to it.

    I'm not put off it just yet, but if I start on small doses EOD and I still get sides then I'd rather just live with losing my hair. It's seriously not the end of the world, look around nearly every male over the age of 30 has some form of hair loss. Even a lot in their 20's.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Minoxidil And Cats - Any Opinions?
01-02-2017 11:27 AM
Last Post By Setsukograb
Today 02:04 PM
writessay
05-31-2021 02:24 PM
Last Post By Betteramer
Today 11:23 AM
Rife Machines With Accessories
Today 08:12 AM
Last Post By stellamichael
Today 08:12 AM
Thriller Fiction - Spotting the Bad Guy
09-13-2010 08:22 AM
Last Post By BruceMKrupp
Today 07:17 AM
Fildena : Impotence Solution in Men
Today 05:12 AM
Last Post By fildenaus
Today 05:12 AM